# SDR 20000809SH021

- Difficulty date: June 30, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701080
- Condition: Frayed
- Part time: 1,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT STABILATOR DOWN CONTROL CABLE FRAYED AT FRAME ASSY, STA 222.43.  (X)
